# SDR IPXA2024061177533

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 125,949 hours, 21,207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAPTAIN EVAS MOTOR KEEP RUN. R/R CAPTAIN EVAS ASSY IAW AMM25-69-00/401 AND OPS CHECK NORMAL IAW AMM25-69-00/601.
